MathSciNet Relay Station
MathSciNet bibliographic data
MR2993753 37D25 (35A25)
Burns, K.; Masur, H.; Wilkinson, A. The Weil-Petersson geodesic flow is ergodic. Ann. of Math. (2) 175 (2012), no. 2, 835–908.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement